MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; AORTIC MAIN BODY

ENDOLOGIX (TRIVASCULAR) OVATION IX; AORTIC MAIN BODY
Model Number TV-AB2680-J
Medical Device Problem Codes Component Incompatible (1108); Off-Label Use (1494); Difficult to Advance (2920)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The physician experienced resistance during advancement of the aortic body delivery system through the left common iliac artery.The physician elected to implant a bes at the proximal left common iliac artery below the aortic bifurcation.The aortic boy delivery system was tracked through the bes device however, the bes was dislodged and displaced upward on the aortic body delivery sheath.The physician unsheathed the aortic body stent graft, the bes lodged on the distal portion of the ab.Polymer fill was completed however, the contralateral limb could not be visualized.A decision was made to implant a bard covered stent at the proximal edge of the ipsilateral limb.At the conclusion of the case, an intra-operative type i endoleak was present.The patient will continue to be monitored.
 
Additional Manufacturer Narrative
Based on the description of the event and information available, the clinical assessment could not confirm the reported events.The pre-case computed tomography revealed bilateral concomitant use with non-endologix products which is outside the indications for use and most likely contributed to the reported events.No additional investigations of this reported complaint are planned, endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.(b)(4).

Brand Name
OVATION IX
Common Device Name
AORTIC MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9092332
Report Number3008011247-2019-00142
Device Sequence Number2332608
Product Code MIH
UDI-Device IdentifierM701TVAB2680J1
UDI-Public+M701TVAB2680J1/$$3220730FS07261909D
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2022
Device Model NumberTV-AB2680-J
Device Catalogue NumberTV-AB2680-J
Device Lot NumberFS072619-09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION CUSTOM SEAL FILL POLYMER; OVATION IX ILIAC LIMB
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR